Metric regularity and Lipschitzian stability of parametric variational systems

Please use this identifier to cite or link to this item:
Full metadata record
Full metadata record
DC FieldValueLanguage
dc.contributorLaboratorio de Optimización (LOPT)es
dc.contributor.authorAragón Artacho, Francisco Javier-
dc.contributor.authorMordukhovich, Boris S.-
dc.contributor.otherUniversidad de Alicante. Departamento de Estadística e Investigación Operativaes
dc.identifier.citationARAGÓN ARTACHO, Francisco J.; MORDUKHOVICH, Boris S. “Metric regularity and Lipschitzian stability of parametric variational systems”. Nonlinear Analysis: Theory, Methods & Applications. Vol. 72, Issues 3-4 (Febr. 2010). ISSN 0362-546X, pp. 1149-1170es
dc.identifier.issn0362-546X (Print)-
dc.identifier.issn1873-5215 (Online)-
dc.description.abstractThe paper concerns the study of variational systems described by parameterized generalized equations/variational conditions important for many aspects of nonlinear analysis, optimization, and their applications. Focusing on the fundamental properties of metric regularity and Lipschitzian stability, we establish various qualitative and quantitative relationships between these properties for multivalued parts/fields of parametric generalized equations and the corresponding solution maps for them in the framework of arbitrary Banach spaces of decision and parameter
dc.description.sponsorshipThe research of the first author was partially supported by MICINN of Spain, grant MTM2008-06695-C03-01 and program “Juan de la Cierva”. The research of the second author was partially supported by the USA National Science Foundation under grant
dc.subjectVariational analysis and optimizationes
dc.subjectParametric variational systemses
dc.subjectGeneralized equations and variational inequalitieses
dc.subjectMetric regularity and subregularityes
dc.subjectLipschitzian stabilityes
dc.subject.otherEstadística e Investigación Operativaes
dc.subject.otherAnálisis Matemáticoes
dc.titleMetric regularity and Lipschitzian stability of parametric variational systemses
Appears in Collections:INV - LOPT - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis.pdfPreprint (acceso abierto)269,28 kBAdobe PDFOpen Preview
Thumbnail2010_Aragon_Mordukhovich_NonlinearAnalysis_final.pdfVersión final (acceso restringido)602,98 kBAdobe PDFOpen    Request a copy

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.